Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Frequent headaches with vomiting, temporary relief with pain killers. What needs to be done?

Hi Sir, Iam Sanjana and i have headache often...last week when i was travelling my headache increased and i had vomitings too...i went to the hospital and they gave a strong pain killer and after some time i was ok..but next day also had little headache and still its there....when i take a pain killer iam ok..but again it comes...can u pls advise what should i do?please do reply sir....
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having recurrent headaches associated with vomiting.
These symptoms indicate usually primary headaches in the form of migraine.
Migraine headaches usually respond to anti-inflammatory drugs as in your case but may recur at frequent intervals.
The prophylactic drugs are required to prevent recurrences. The commonly used prophylactic drugs are flunarizine or beta blockers like propranolol.
Hence I advice you to consult your doctor for examination and prescription of drugs.

Thank you
Answered: Mon, 7 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor